Reglan Use Shown to Cause Neurological Disorder

Once again we are hearing about another prescription drug that is doing more harm than good. This time it is Reglan, a drug prescribed to treat gastrointestinal disorders. Reports claim that it is responsible for a neurological disorder called tardive dyskinesia that causes uncontrolled movements and gestures such as lip smacking, jerking, grimacing or rapid eye blinking. Unfortunately there is no known treatment for the disorder and the conditions are rarely reversible. The FDA has begun requirements for stronger warning labels on the box in an attempt to better educate the public of the potential hazards of taking this drug.

Those at greatest risk appear to be infants, young children and the elderly. Even if the medicine is no longer being taken, tardive dyskinesia had been known to develop. The length of the prescription is supposed to be limited to three months or less and comes in tablet form as well as a liquid taken orally and as an injection.

Harmful medications are nothing new. From the time of the traveling snake oil salesmen to today with high priced pills from major drug companies, people have, at times, been harmed much more than helped by their prescriptions. Our team is here to help anyone who has experienced injury from defective medications. Please give us a call at 800-705-2121 or email us to set up a free consultation.

badges
Contact Information